Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 206343, 7 pages
http://dx.doi.org/10.1155/2014/206343
Research Article

Exponential Stability Criteria for Nonautonomous Difference Systems

Departamento de Ciencias Exactas, Universidad de Los Lagos, Casilla Postal 933, 5290000 Osorno, Chile

Received 28 January 2014; Revised 25 March 2014; Accepted 9 April 2014; Published 29 April 2014

Academic Editor: Henryk Hudzik

Copyright © 2014 Rigoberto Medina. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. A. Desoer, “Slowly varying discrete system xi+1=Aixi,” Electronics Letters, vol. 6, no. 11, pp. 339–340, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. L. Jetto and V. Orsini, “Relaxed conditions for the exponential stability of a class of linear time-varying systems,” IEEE Transactions on Automatic Control, vol. 54, no. 7, pp. 1580–1585, 2009. View at Publisher · View at Google Scholar · View at Scopus
  3. R. P. Agarwal, H. B. Thompson, and C. C. Tisdell, “Difference equations in Banach spaces. Advances in difference equations IV,” Computers & Mathematics with Applications, vol. 45, pp. 1437–1444, 2003. View at Publisher · View at Google Scholar
  4. R. Memarbashi, “Sufficient conditions for the exponential stability of nonautonomous difference equations,” Applied Mathematics Letters, vol. 21, no. 3, pp. 232–235, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. V. N. Phat and T. T. Kiet, “On the Lyapunov equation in Banach spaces and applications to control problems,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 3, pp. 155–166, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. V. Sundarapandian, “Exponential stabilizability and robustness analysis for discrete-time nonlinear systems,” Applied Mathematics Letters, vol. 18, no. 7, pp. 757–764, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. F. Amato, G. Celentano, and F. Garofalo, “New sufficient conditions for the stability of slowly varying linear systems,” IEEE Transactions on Automatic Control, vol. 38, no. 9, pp. 1409–1411, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. L. Jetto and V. Orsini, “Relaxed sufficient conditions for the stability of continuous and discrete-time linear time-varying systems,” in Proceedings of the 46th IEEE Conference on Decision and Control, New Orleans, La, USA, December 2007. View at Publisher · View at Google Scholar
  9. E. W. Kamen, P. P. Khargonekar, and A. Tannenbaum, “Control of slowly-varying linear systems,” IEEE Transactions on Automatic Control, vol. 34, no. 12, pp. 1283–1285, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. A. Lasarow and D. Szegö, “Pairs of sequences of rational matrix-valued functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 23723, 37 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. I. Gil and R. Medina, “The freezing method for linear difference equations,” Journal of Difference Equations and Applications, vol. 8, no. 5, pp. 485–494, 2001. View at Publisher · View at Google Scholar · View at Scopus
  12. R. Medina and M. I. Gil, “Accurate solution estimates for nonlinear nonautonomous vector difference equations,” Abstract and Applied Analysis, vol. 2004, no. 7, pp. 603–611, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. R. Medina, “Exponential stabilization of nonlinear discrete-time systems,” Journal of Difference Equations and Applications, vol. 17, no. 5, pp. 697–708, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. R. Medina, “Stabilizability for nonlinear systems of difference equations,” International Journal of Robust and Nonlinear Control, vol. 20, no. 10, pp. 1156–1165, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. R. Medina, “Global stabilization of non-linear discrete-time systems by linear feedback,” Journal of Mathematical Control and Information, vol. 25, no. 3, pp. 341–351, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. V. Solo, “On the stability of slowly time-varying linear systems,” Mathematics of Control, Signals, and Systems, vol. 7, no. 4, pp. 331–350, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. E. D. Sontag, Mathematical Control Theory. Deterministic Finite Dimensional Systems, Springer, New York, NY, USA, 1990.
  18. F. Wirth and D. Hinrichsen, “On stability radii of infinite-dimensional time-varying discrete-time systems,” Journal of Mathematical Control and Information, vol. 11, no. 3, pp. 253–276, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. S. Wu, C. Li, X. Liao, and S. Duan, “Exponential stability of impulsive discrete systems with time delay and applications in stochastic neural networks: a Razumikhin approach,” Neurocomputing, vol. 82, pp. 29–36, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. M. I. Gil', “Estimates for absolute values of matrix functions,” Electronic Journal of Linear Algebra, vol. 16, pp. 444–450, 2007. View at Google Scholar · View at Scopus
  21. L. Verde-Star, “Functions of matrices,” Linear Algebra and Its Applications, vol. 406, no. 1–3, pp. 285–300, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. J. Diblík and D. Y. Khusainov, “Representation of solutions of discrete delayed system xk+1=Axk+Bxk-m+f(k) with commutative matrices,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 63–76, 2006. View at Publisher · View at Google Scholar · View at Scopus